# SDR SIMA20171121004

- Difficulty date: November 21, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 14000241401
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-29; LAV EXTERNAL WASTE VALVE SUPPORT IS CORRODED-C/A-REMOVED AND REPLACED LAV EXTERNAL WASTE VALVE SUPPORT IAW EMB 140-SRM 51-40-02
